MathSciNet Relay Station
MathSciNet bibliographic data
MR2415102 81Q50 (60G99)
Schehr, Grégory; Majumdar, Satya N. Real roots of random polynomials and zero crossing properties of diffusion equation. J. Stat. Phys. 132 (2008), no. 2, 235–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement